MAUDE Adverse Event Report: DEPUY SPINE INC T27 MODULAR DRIVER SHAFT; SCREWDRIVERS

DEPUY SPINE INC T27 MODULAR DRIVER SHAFT; SCREWDRIVERS
Model Number 279763010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient underwent for a screw removal procedure in the iliac performed on (b)(6) 2020.During screw removal, a driver¿s tip stripped and remain in the patient body.The surgery was completed without delay reported.No adverse effect to the patient was reported.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown) unknown setscrews (part# unknown, lot# unknown, quantity unknown).This complaint involves two (2) devices.This report is for (1) t27 modular driver shaft.This is report 1 of 1 for (b)(4).Related product complaint: (b)(4).

Brand Name
T27 MODULAR DRIVER SHAFT
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10351455
Report Number1526439-2020-01425
Device Sequence Number19483884
Product Code HXX
UDI-Device Identifier10705034200682
UDI-Public10705034200682
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279763010
Device Catalogue Number279763010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/31/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS; UNKNOWN SCREWDRIVERS; VIPER TI SAI POLY 10X110MM